Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 15, Number 5

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
On clans of non-negative matrices
Dennison R. Brown.
Proc. Amer. Math. Soc. 15 (1964), 671-674
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0165504
A new type of vector field and invariant differential systems
H. H. Johnson.
Proc. Amer. Math. Soc. 15 (1964), 675-678
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0169182
On $(n-1)$-dimensional factors of $I^{n}$
Jehpill Kim.
Proc. Amer. Math. Soc. 15 (1964), 679-680
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0170333
Homotopical nilpotence of $S^{3}$
Gerald J. Porter.
Proc. Amer. Math. Soc. 15 (1964), 681-682
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0169244
A further extension of Lebesgue’s covering theorem
George M. Rosenstein.
Proc. Amer. Math. Soc. 15 (1964), 683-688
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0170327
On nonexpansive mappings
Michael Edelstein.
Proc. Amer. Math. Soc. 15 (1964), 689-695
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0165498
The annihilator of a knot module
R. H. Crowell.
Proc. Amer. Math. Soc. 15 (1964), 696-700
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0167976
Note on pointwise periodic semigroups
Anne L. Hudson.
Proc. Amer. Math. Soc. 15 (1964), 700-702
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0169219
On fixed points of commuting analytic functions
Allen L. Shields.
Proc. Amer. Math. Soc. 15 (1964), 703-706
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0165508
An ideal class invariant of knots
R. H. Fox and N. Smythe.
Proc. Amer. Math. Soc. 15 (1964), 707-709
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0165516
Some rate invariant sequence transformations
David F. Dawson.
Proc. Amer. Math. Soc. 15 (1964), 710-714
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0166517
Differential and integral inequalities
Raymond M. Redheffer.
Proc. Amer. Math. Soc. 15 (1964), 715-716
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0166317
Mean oscillation over cubes and Hölder continuity
Norman G. Meyers.
Proc. Amer. Math. Soc. 15 (1964), 717-721
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0168712
Phragmén-Lindelöf theorems for second order quasi-linear elliptic partial differential equations
John O. Herzog.
Proc. Amer. Math. Soc. 15 (1964), 721-728
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0168905
Quadratic forms and chain sequences
Robert Seall and Marion Wetzel.
Proc. Amer. Math. Soc. 15 (1964), 729-734
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0166512
On the stabilization of linear systems
C. E. Langenhop.
Proc. Amer. Math. Soc. 15 (1964), 735-742
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0168408
Summation of sequences and summation of series
G. G. Lorentz and K. Zeller.
Proc. Amer. Math. Soc. 15 (1964), 743-746
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0165280
Translation invariant subspaces of finite dimension
P. M. Anselone and J. Korevaar.
Proc. Amer. Math. Soc. 15 (1964), 747-752
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0169048
Extremal polynomials and the zeros of the derivative of a rational function
J. L. Walsh and O. Shisha.
Proc. Amer. Math. Soc. 15 (1964), 753-758
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0167604
Nonlinear differential equations with forcing terms
Fred Brauer.
Proc. Amer. Math. Soc. 15 (1964), 758-765
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0166452
The structure of hyperreducible triangular algebras
John R. Schue.
Proc. Amer. Math. Soc. 15 (1964), 766-772
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0166624
The extension and the lifting properties of Banach spaces
Morisuke Hasumi and G. L. Seever.
Proc. Amer. Math. Soc. 15 (1964), 773-775
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0169022
Geodesics and Lebesgue area
Edward Silverman.
Proc. Amer. Math. Soc. 15 (1964), 775-780
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0166334
Commuting Boolean algebras of projections. II. Boundedness in $Lp$
C. A. McCarthy.
Proc. Amer. Math. Soc. 15 (1964), 781-787
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0173947
A counterexample to a problem of Sz.-Nagy
S. R. Foguel.
Proc. Amer. Math. Soc. 15 (1964), 788-790
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0165362
On Foguel’s answer to Nagy’s question
P. R. Halmos.
Proc. Amer. Math. Soc. 15 (1964), 791-793
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0165363
Ergodic and mixing properties of Chebyshev polynomials
R. L. Adler and T. J. Rivlin.
Proc. Amer. Math. Soc. 15 (1964), 794-796
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0202968
The $k$-norm extension property for Banach spaces
Henry B. Cohen.
Proc. Amer. Math. Soc. 15 (1964), 797-802
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0169023
Cohomology of groups in arbitrary categories
Bodo Pareigis.
Proc. Amer. Math. Soc. 15 (1964), 803-809
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0182653
On the number of irreducible modular representations of a finite group
Irving Reiner.
Proc. Amer. Math. Soc. 15 (1964), 810-812
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0168665
Integral domains which are almost Dedekind
Robert W. Gilmer.
Proc. Amer. Math. Soc. 15 (1964), 813-818
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0166212
A note on perturbation theory for semi-groups of operators
A. Olubummo.
Proc. Amer. Math. Soc. 15 (1964), 818-822
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0169065
Nonsolvable IC groups
S. Bauman.
Proc. Amer. Math. Soc. 15 (1964), 823-827
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0166257
Groups of order $1$
Elvira Strasser Rapaport.
Proc. Amer. Math. Soc. 15 (1964), 828-833
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0167516
Satellites of half exact functors, a correction
Harley Flanders.
Proc. Amer. Math. Soc. 15 (1964), 834-837
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0173694
On the group generated by a free semigroup
K. I. Appel and F. M. Djorup.
Proc. Amer. Math. Soc. 15 (1964), 838-840
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0168682
Density and uniform density
Francis P. Callahan.
Proc. Amer. Math. Soc. 15 (1964), 841-843
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0166158
Linear systems of real quadratic forms
Eugenio Calabi.
Proc. Amer. Math. Soc. 15 (1964), 844-846
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0166203